# SDR REXA2024102901160

- Difficulty date: September 12, 2023
- Submitted: October 29, 2024
- Operation: Air carrier
- Aircraft: N934XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15198
- Aircraft time: 28,277 hours, 18,903 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Floor Panel
- Part number: CC67033045
- Condition: Cracked
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT SIDE OF FORWARD EQUIPMENT COMPARTMENT FLOOR IS CRACKED AT FS 193.00        REPAIRED LH FLOOR AT FS 193 IAW CRJ 900 SRM 53-11-43-201-001-A01
